# SDR IPXA2014050582860

- Difficulty date: April 7, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 58,826 hours, 10,157 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75151
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING STRINGER 15 CRACKED AT STA, XORS 433 ACCOMPLISHED PERMANENT REPAIR ON LT WING STRINGER 15, STA XORS 433 IAW EA 011-5710-01-A5285, REV I/R AND EO 5710-54259-A.
